# SDR FOTR2020815653

- Difficulty date: March 31, 2011
- Submitted: March 31, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N595AG
- Make and model: Boeing 737-4S3
- Aircraft serial: 25595
- Aircraft time: 53,357 hours, 29,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Zone 200
- Part time: 53,357 hours, 29,982 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT SIDE, STR 17 CUSP WEB UPPER SURFACE HAS AREAS OF CORROSION BETWEEN BS 787 AND BS 807.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-00-04 AND 53-60-13 FIG 101.  FABRICATED NEW WEB FROM 7075T6 .040 PO 90010492 DIM 12" X 7" IAW SRM 53-60-13 AND 51-70-13.  INSTALLED NEW WEB IAW SRM 51-40-02.
